# SDR SIMA2241

- Difficulty date: August 11, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N314AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5227 - EMERGENCY EXIT LIGHT ON STAIRS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE PASSENGER DOOR EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
